# SDR 99ZZZX2457

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910PG
- Make and model: Boeing 727256
- Aircraft serial: 22606
- System (JASC): 5245 · Air Conditioning Doors
- Part: Rod Arm
- Part number: 652610610
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON AC BAY EXTERNAL GROUND CONNECTION DOOR AND MECHANISMS.
